Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    50
  • comments
    69
  • views
    15,972

One Week Done

Mels23

352 views

One week since I started taking Ery-Tab and using Tazorac & Benzamycin. Skin is looking the same in terms of acne production. I've got some pimples on my cheeks, a couple on my forehead, and some cysts along my jawline. I could say I've developed a lot of whiteheads and some papules on my nose too, instead of the usual blackheads. A noticeable change since last week is the redness - makes my skin looks super irritated. I bought the Mario Badescu Healing and Soothing Mask yesterday after reading reviews about how it helps with skin irritated from topicals treating acne. Haven't tried it yet, but I'm really hoping it helps.

One thing that bothers me is the application of Benzamycin. After I first picked it up I read a review saying to make sure that the pharmacist mixes it well, because if not then it'll be super chunky and hard to apply. Well I look at what I've got and sure enough it's chunky. I tried mixing it as best I could but it doesn't help. When I apply it I feel like I'm not getting all that much product on my face because most of it pills (I can feel some of the product, I just mean what feels like a lot of it pills off). I keep it in the fridge like the directions say, but my derm said I don't need to do that (can't remember exactly why, I guess something about that hindering it's performance). So, last night I left it out to have it melt a little in the hopes that it'll be easier to mix and apply smoothly (Update: It did apply nicer, but still lots of pilling). Next time I see my derm, if she still wants me to use it, I'll ask if we can do the paks instead of the premixed version.



4 Comments


Recommended Comments

I feel you on the redness. It makes the acne that much harder to deal with. Taz is definitely irritating so you can start using it once a week and work your way up. It's better to ease your way into it than rush and have to stop the topicals to fix the irritation . Are you planning on posting pics soon?

Share this comment


Link to comment

Yeah, that sounds good. It was just that whole "the faster I start using this stuff the faster I'll start seeing results", which with the amount of topicals I've used already, you'd think I'd know by now how wrong that is.

Not all that sure about the pics. I am taking some for myself to keep track of my progress, but I don't know about posting them on here. Maybe once I start seeing some results I'll put up a before and after picture

Share this comment


Link to comment

guys...do u know where to find regimen products in malaysia?

Hey there, sorry, I don't know personally, but maybe these threads could be useful.

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×